Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 2 (1946), 68-85
DOI: https://doi.org/10.1090/S0025-5718-46-99625-1
Corrigendum: Math. Comp. 2 (1947), 375.
Corrigendum: Math. Comp. 2 (1947), 288.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Euler, Introductio in Analysin Infinitorum, v. 1, Lausanne, 1748, p. 319; Opera Omnia, s. 1, v. 8, Leipzig and Berlin, 1922, p. 388.
  • [2] J. W. L. Glaisher, B.A.A.S., Report, 1871, p. 16-18 (Sect. trans.), also Report, 1873, p. 128, 1. 12.
  • [3] W. Shanks, Royal So. London, Proc., v. 6, 1854, p. 397.
  • [4] J. M. Boorman, Math. Mag., v. 1, 1884, p. 204. Another calculation was made by Fr. Ticháneck in 1893 to 225D (correct to within a unit in the last place), Jahrbuch ü. d. Fortschritte d. Mathem., v. 25, p. 736; there is here a misprint in the 43rd decimal place, for 6 read 0.
  • [5] Derrick Henry Lehmer, On the Value of the Napierian Base, Amer. J. Math. 48 (1926), no. 2, 139–143. MR 1506580, https://doi.org/10.2307/2370743
  • [6] D. N. Lehmer, Arithmetical Theory of Certain Hurwitzian Continued Fractions, Amer. J. Math. 40 (1918), no. 4, 375–390. MR 1506366, https://doi.org/10.2307/2370436
  • [7] D. H. Lehmer, Annals Math., v. 23, 1932, p. 143-150.
  • [1] W. S. Gossett (Student), (a) ``The probable error of a mean,'' Biometrika, v. 6, 1908, p. 1-25; (b) Collected Papers, Cambridge, 1942, p. 11-34.
  • [3] R. A. Fisher, ``Applications of 'Student's' distribution,'' Metron, v. 5, no. 3, 1925, p. 90-104.
  • [4] R. A. Fisher, ibid.; the table has also been published in Fisher's Statistical Methods for Research Workers, eighth ed., Edinburgh, Oliver & Boyd, 1941, p. 167.
  • [1] Theodore Theodorsen, ``General theory of aerodynamic instability and the mechanism of flutter,'' NACA, Techn. Reports, no. 496, 1934, p. 418, 426; see MTAC, v. 1, p. 404.
  • [1] E. L. Ince, ``Researches into the characteristic numbers of the Mathieu equation,'' R. So. Edinburgh, Proc., v. 46, 1925, p. 28.
  • [2] M. J. O. Strutt, Lamésche, Mathieusche, und verwandte Funktionen in Physik und Technik, Berlin, Springer, 1932, p. 24.
  • [3] S. Lubkin and J. J. Stoker, Stability of columns and strings under periodically varying forces, Quart. Appl. Math. 1 (1943), 215–236. MR 0008982, https://doi.org/10.1090/S0033-569X-1943-08982-X
  • [4] N. W. McLachlan, Computation of the solution of Mathieu’s equation, Philos. Mag. (7) 36 (1945), 403–414. MR 0015910
  • [5] Stratton, Morse, Chu & Hutner, Elliptic Cylinder and Spheroidal Wave Functions, New York, Wiley, 1941; compare MTAC, v. 1, p. 157f, 414.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-46-99625-1
Article copyright: © Copyright 1946 American Mathematical Society